# SDR SWAA2024121674543

- Difficulty date: December 6, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 22,674 hours, 11,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME OUTBOARD CHORD BUCKLED AT BS 211.8 FROM S24R TO S-21R.<[01] REPAIRED DAMAGE PER EA 24-153-03387.
